New product

Advil liquid gel 400 mg (Ibuprofen) 80 tabl

$90

ADVIL® LIQUI-GEL®

Capsules

Composition:

Active Ingredient:

Each capsule contains Ibuprofen 400 mg

Inactive Ingredients:

FD&C Green No. 3; Gelatin, Liquid mineral oil, Ink white opacode (Ammonium hydroxide, Isopropil alcohol, Purified water, Polyvinyl acetate phthalate, Propylene glycol, SDA 35A alcohol, Macrogol 400, Titanium dioxide), Polyethylene glycol 600, Potassium hydroxide, Purified water, Sorbitans, Sorbitol, Nitrogen, Lecithin blend/fractionated coconut oil. 

Pharmacological Group:

Nonsteroidal anti-inflammatory drug.

Therapeutic Activity:

For the relief of headache, toothache, backache, muscular and menstrual pains; antipyretic, anti-inflammatory preparation.

Side effects:

Tell your doctor straight away, if you have:

*Peptic ulcer or perforation including severe abdominal pain, bloody vomit, blood in the stool and black stool.

*Meningitis: stiff neck, headache, nausea, vomiting, fever or feeling of confusion.

*Severe allergic reaction including dizziness or fainting, accelerated heartbeat, abnormally increased heart rate, hypotension, swelling of the face, tongue and throat.

*Asthma acceleration, bronchospasm, wheezing or difficulties breathing.

Storage:

Should be kept in a closed place out of the reach and sight of children and/or infants. Should be stored below 25°C.

Manufacturer:

Advil® Liqui-Gel®, 20, 40, 80 capsules – Fareva Richmond Inc. Virginia, USA, for Phizer, USA.

Advil® Liqui-Gel®, 16 capsules – Phizer Canada Inc., Quebec, Canada, for Phizer Consumer Healthcare, Canada.

Registration Number of the Medicine in the National Drug registry of the Ministry of Health:

Ritalin SR 20 mg tablets: 112 69 29487

Accessories

9 other products in the same category: